MAUDE Adverse Event Report: CORDIS US. CORP BRITE TIP; INTRODUCER, CATHETER

CORDIS US. CORP BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401655M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the doctor felt resistance when the 6f 55cm brite tip sheath introducer was inserted.The sheath was removed and the tip got frayed.It was replaced with a new brite tip sheath (different lot#) and the procedure was continued.There was no reported injury to the patient.Additional information and device were requested; however, the information could not be obtained.The reported ¿brite tip/distal tip frayed/split/torn and catheter sheath introducer (csi) insertion difficulty¿ could not be confirmed as the device was not returned for analysis and images were not provided.The exact cause could not be determined.Factors such as vessel anatomy, user handling, and concomitant devices could be a contributing factor additional force and manipulation of the catheter sheath introducer (csi) when attempting to insert may have caused the reported fraying of the tip.Vessel characteristics, such as acute/severe angles/tortuosity may also contribute to such event, as these can lead to resistance upon insertion and cause buckling of the sheath material.As per the instructions for use (ifu), during insertion of the sheath, it should be grasped close to the skin to prevent buckling.To avoid damage to the sheath tip, do not withdraw the dilator until the csi is in vessel.Hold the sheath in place when inserting, positioning, or removing any catheters.The information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the doctor felt resistance when the 6f 55cm brite tip sheath introducer was inserted.The sheath was removed and the tip got frayed.It was replaced with a new brite tip sheath (different lot#) and the procedure was continued.There was no reported injury to the patient.Additional information and device were requested; however, the information could not be obtained.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key20730450
Report Number9616099-2024-00421
Device Sequence Number8949996
Product Code DYB
UDI-Device Identifier10705032000277
UDI-Public(01)10705032000277(17)260630(10)18221460
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue Number401655M
Device Lot Number18221460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown